# SDR ABXA060005

- Difficulty date: December 18, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 48,284 hours, 37,869 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3924028501
- Condition: Cracked
- Location: Bs 604
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END FITTING CRACKED LONGERON 29 RIGHT AT FS 604.  REMOVED AND REPLACED END FITTING IAW DC9 SRM 51-30-5.
